# SDR USAA050663

- Difficulty date: May 11, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510024618
- Condition: Corroded
- Location: Fuselage
- Part time: 50,136 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND CAP CORRODED 2 INCH BY 51.5 INCH BY .025 INCH AND .018 INCH, STATION 344 LBL 20 - RBL 20.  REMOVED FLOORBEAM CAP, APPROX 51.5; FABRICATED NEW CAP AND INSTALLED PER SRM 53-10-51, 51-20-01, 51-40-02.  (M)
